×

zbMATH — the first resource for mathematics

Universal near-optimal feedbacks. (English) Zbl 1027.49030
Summary: For a general fixed-duration optimal control problem, the proximal aiming technique of nonsmooth analysis is employed in order to construct a discontinuous feedback law, whose Euler solutions are all optimal within a prescribed tolerance, universally for all initial data in a prescribed bounded set. The technique is adapted in order to construct universal near-saddle points for two-player fixed-duration differential games of the Krasovskij-Subbotin type.

MSC:
49N35 Optimal feedback synthesis
49J52 Nonsmooth analysis
49N70 Differential games and control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Clarke, F. H., Ledyaev, Y. S., and Subbotin, A. I., Universal Feedback Control via Proximal Aiming in Problems of Control under Disturbance and Differential Games, Preprint 2386, Centre de Recherches Mathématiques, Université de Montréal, 1994. · Zbl 0965.49022
[2] Clarke, F. H., Ledyaev, Y. S., Sontag, E. D., and Subbotin, A. I., Asymptotic Controllability Implies Feedback Stabilization, IEEE Transactions on Automatic Control, Vol. 42, pp. 1394–1407, 1997. · Zbl 0892.93053
[3] Sontag, E. D., A Lyapunov-Like Characterization of Asymptotic Controllability, SIAM Journal on Control and Optimization, Vol. 21, pp. 462–471, 1983. · Zbl 0513.93047
[4] Sontag, E. D., and Sussmann, H. J., Nonsmooth Control-Lyapunov Functions, 35th Conference on Decision and Control, New Orleans, Louisiana, 1995.
[5] Clarke, F. H., Ledyaev, Y. S., and Subbotin, A. I., Universal Feedback Strategies for Differential Games of Pursuit, SIAM Journal on Control and Optimization, Vol. 35, pp. 552–561, 1997. · Zbl 0872.90128
[6] Clarke, F. H., Ledyaev, Y. S., Stern, R. J., and Wolenski, P. R., Qualitative Properties of Trajectories of Control Systems: A Survey, Journal of Dynamical and Control Systems, Vol. 1, pp. 1–48, 1995. · Zbl 0951.49003
[7] Clarke, F. H., Ledyaev, Y. S., Stern, R. J., and Wolenski, P. R., Nonsmooth Analysis and Control Theory, Graduate Texts in Mathematics, Springer Verlag, New York, NY, Vol. 178, 1998. · Zbl 1047.49500
[8] Krasovskii, N. N., and Subottin, A. I., Game-Theoretical Control Problems, Springer Verlag, New York, NY, 1988.
[9] Berkovitz, L. D., Optimal Feedback Controls, SIAM Journal on Control and Optimization, Vol. 27, pp. 991–1006, 1989. · Zbl 0684.49008
[10] Subbotina, N., The Maximum Principle and the Superdifferential of the Value Function, Problems of Control and Information Theory, Vol. 18, pp. 151–160, 1989. · Zbl 0684.49009
[11] Rowland, J. D. L., and Vinter, R. B., Construction of Optimal Feedback Controls, Systems and Control Letters, Vol. 16, pp. 357–357, 1991. · Zbl 0736.49020
[12] Cannarsa, P., and Frankowska, H., Some Characterizations of Optimal Trajectories in Control Theory, SIAM Journal on Control and Optimization, Vol. 29, pp. 1322–1347, 1991. · Zbl 0744.49011
[13] Clarke, F. H., Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, NY, 1983. · Zbl 0582.49001
[14] Clarke, F.H., Methods of Dynamic and Nonsmooth Optimization, CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pennsylvania, Vol. 57, 1989. · Zbl 0696.49003
[15] Loewen, P., Optimal Control via Nonsmooth Analysis, CRM Proceedings and Lecture Notes, American Mathematical Society, Providence, Rhode Island, Vol. 2, 1993. · Zbl 0874.49002
[16] Aubin, J. P., and Cellina, A., Differential Inclusions, Springer Verlag, Berlin, Germany, 1984. · Zbl 0538.34007
[17] Deimling, K., Multivalued Differential Equations, Walter de Gruyter, Berlin, Germany, 1992. · Zbl 0760.34002
[18] Castaing, C., and Valadier, M., Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, Springer, Berlin, Germany, Vol. 580, 1977. · Zbl 0346.46038
[19] Subbotina, N., Universal Optimal Strategies in Positional Differential Games, Differential Equations, Vol. 19, pp. 1377–1382, 1983. · Zbl 0543.90104
[20] Krasovskii, N. N., Differential Games: Approximation and Formal Models, Mathematics of the USSR-Sbornik, Vol. 35, pp. 795–822, 1979. · Zbl 0439.90114
[21] Subbotin, A. I., Generalization of the Main Equation of Differential Game Theory, Journal of Optimization Theory and Applications, Vol. 43, pp. 103–133, 1984. · Zbl 0517.90100
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.